Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1994, том 6, выпуск 3, страницы 200–230 (Mi aa459)  

Эта публикация цитируется в 17 научных статьях (всего в 17 статьях)

Статьи

Constructions of uniform distributions in terms of geometry of numbers

M. M. Skriganov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Аннотация: In the paper the author proves that the points of admissible lattices in the Euclidean space are distributed very uniformly in parallelepipeds. In particular, the remainder terms in the corresponding lattice point problem are found to be logarithmically small. As an application of these results point sets with the lowest possible discrepancies in the unit cube and quadrature formulas with the smallest possible errors in the classes of functions with anisotropic smoothness are given in terms of admissible lattices.

Ключевые слова: Lattice point problem, uniform distributions, quadrature formulas.

Полный текст: PDF файл (2701 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1995, 6:3, 635–664

Реферативные базы данных:

Поступила в редакцию: 26.08.1993
Язык публикации: английский

Образец цитирования: M. M. Skriganov, “Constructions of uniform distributions in terms of geometry of numbers”, Алгебра и анализ, 6:3 (1994), 200–230; St. Petersburg Math. J., 6:3 (1995), 635–664

Цитирование в формате AMSBIB
\RBibitem{Skr94}
\by M.~M.~Skriganov
\paper Constructions of uniform distributions in terms of geometry of numbers
\jour Алгебра и анализ
\yr 1994
\vol 6
\issue 3
\pages 200--230
\mathnet{http://mi.mathnet.ru/aa459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301838}
\zmath{https://zbmath.org/?q=an:0840.11041}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 3
\pages 635--664


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa459
  • http://mi.mathnet.ru/rus/aa/v6/i3/p200

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Matousek, J, “The exponent of discrepancy is at least 1.0669”, Journal of Complexity, 14:4 (1998), 448  crossref  mathscinet  zmath  isi
    2. Matousek, J, “On the L-2-discrepancy for anchored boxes”, Journal of Complexity, 14:4 (1998), 527  crossref  mathscinet  zmath  isi
    3. Chen, WWL, “Explicit constructions in the classical mean squares problem in irregularities of point distribution”, Journal fur Die Reine und Angewandte Mathematik, 545 (2002), 67  crossref  mathscinet  zmath  isi
    4. Nursultanov, ED, “Quadrature formulae for classes of functions of low smoothness”, Sbornik Mathematics, 194:9–10 (2003), 1559  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Skriganov, MM, “Harmonic analysis on totally disconnected groups and irregularities of point distributions”, Journal fur Die Reine und Angewandte Mathematik, 600 (2006), 25  crossref  mathscinet  zmath  isi
    6. Л. П. Бочарова, Н. М. Добровольский, И. Ю. Реброва, “Пятьдесят лет теоретико-числовому методу в приближенном анализе: проблемы и достижения”, Чебышевский сб., 8:4 (2007), 4–49  mathnet
    7. Chen W.W.L., Skriganov M.M., “Orthogonality and digit shifts in the classical mean squares problem in irregularities of point distribution”, Diophantine Approximation - Festschrift for Wolfgang Schmidt, Developments in Mathematics, 16, 2008, 141–159  isi
    8. М. А. Романов, “О погрешности многомерных квадратурных формул на некоторых классах функций”, Матем. заметки, 85:3 (2009), 433–439  mathnet  crossref  mathscinet  zmath; M. A. Romanov, “On the Error of Multidimensional Quadrature Formulas for Certain Classes of Functions”, Math. Notes, 85:3 (2009), 420–425  crossref  isi  elib
    9. Ю. А. Кордюков, А. А. Яковлев, “Целые точки в областях и адиабатические пределы”, Алгебра и анализ, 23:6 (2011), 80–95  mathnet  mathscinet  elib; Yu. A. Kordyukov, A. A. Yakovlev, “Integer points in domains and adiabatic limits”, St. Petersburg Math. J., 23:6 (2012), 977–987  crossref  isi  elib
    10. В. А. Быковский, “Отклонение сеток Коробова”, Изв. РАН. Сер. матем., 76:3 (2012), 19–38  mathnet  crossref  mathscinet  zmath  adsnasa  elib; V. A. Bykovskii, “The discrepancy of the Korobov lattice points”, Izv. Math., 76:3 (2012), 446–465  crossref  isi  elib
    11. Dick J., Pillichshammer F., “Optimal $\mathcal L_2$ Discrepancy Bounds For Higher Order Digital Sequences Over the Finite Field $\mathbb F^2$”, Acta Arith., 162:1 (2014), 65–99  crossref  isi
    12. Levin M.B., “on the Lower Bound in the Lattice Point Remainder Problem For a Parallelepiped”, Discret. Comput. Geom., 54:4 (2015), 826–870  crossref  isi
    13. Kordyukov Yu.A. Yakovlev A.A., “on a Problem in Geometry of Numbers Arising in Spectral Theory”, Russ. J. Math. Phys., 22:4 (2015), 473–482  crossref  isi
    14. Kordyukov Yu.A. Yakovlev A.A., “the Number of Integer Points in a Family of Anisotropically Expanding Domains”, Mon.heft. Math., 178:1 (2015), 97–111  crossref  isi
    15. С. С. Демидов, Е. А. Морозова, В. Н. Чубариков, И. Ю. Реброва, И. Н. Балаба, Н. Н. Добровольский, Н. М. Добровольский, Л. П. Добровольская, А. В. Родионов, О. А. Пихтилькова, “Теоретико-числовой метод в приближенном анализе”, Чебышевский сб., 18:4 (2017), 6–85  mathnet  crossref  elib
    16. В. А. Быковский, “Экстремальные кубатурные формулы для анизотропных классов”, Дальневост. матем. журн., 19:1 (2019), 10–19  mathnet
    17. Д. Б. Базарханов, “Оптимальные кубатурные формулы для классов периодических функций многих переменных”, Функциональные пространства, теория приближений и смежные вопросы анализа, Сборник статей. К 115-летию со дня рождения академика Сергея Михайловича Никольского, Труды МИАН, 312, МИАН, М., 2021, 22–42  mathnet  crossref; D. B. Bazarkhanov, “Optimal Cubature Formulas on Classes of Periodic Functions in Several Variables”, Proc. Steklov Inst. Math., 312 (2021), 16–36  crossref  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:473
    Полный текст:269
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021